# SDR AJXA2021040700008

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N744RD
- Make and model: Lear 60LEAR
- Aircraft serial: 053
- Aircraft time: 5,563 hours, 2,848 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AUTOPILOT FUNCTIONS WOULD NOT ENGAGE AND PILOT RETURNED TO KFXE. WHEN THE AIRCRAFT LANDED WE PERFORMED AN OPERATIONAL TEST OF THE AUTOPILOT SYSTEM AND WE WERE UNABLE TO DUPLICATE THE FAULT. WE SIGNED THE MAINTENANCE OFF AND THE AIRCRAFT HAS SINCE BEEN RETURNED TO SERVICE AND THE AUTOPILOT SYSTEM IS OPERATING CORRECTLY
